Homological support of big objects in tensor-triangulated categories
[Support homologique des grands objets dans les catégories triangulées tensorielles]
Journal de l’École polytechnique — Mathématiques, Tome 7 (2020) , pp. 1069-1088.

À l’aide des corps résiduels homologiques, nous définissons le support des grands objets dans les catégories triangulées tensorielles et prouvons une formule pour le support du produit tensoriel.

Using homological residue fields, we define supports for big objects in tensor-triangulated categories and prove a tensor-product formula.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jep.135
Classification : 18D99,  20J05,  55U35
Mots clés : Géométrie triangulée-tensorielle, corps résiduels homologiques, support
@article{JEP_2020__7__1069_0,
     author = {Paul Balmer},
     title = {Homological support of big objects in~tensor-triangulated categories},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {1069--1088},
     publisher = {\'Ecole polytechnique},
     volume = {7},
     year = {2020},
     doi = {10.5802/jep.135},
     language = {en},
     url = {https://jep.centre-mersenne.org/articles/10.5802/jep.135/}
}
Paul Balmer. Homological support of big objects in tensor-triangulated categories. Journal de l’École polytechnique — Mathématiques, Tome 7 (2020) , pp. 1069-1088. doi : 10.5802/jep.135. https://jep.centre-mersenne.org/articles/10.5802/jep.135/

[Bal05] P. Balmer - “The spectrum of prime ideals in tensor triangulated categories”, J. reine angew. Math. 588 (2005), p. 149-168 | Article | MR 2196732 | Zbl 1080.18007

[Bal18] P. Balmer - “On the surjectivity of the map of spectra associated to a tensor-triangulated functor”, Bull. London Math. Soc. 50 (2018) no. 3, p. 487-495 | Article | MR 3829735 | Zbl 06898508

[Bal19] P. Balmer - “A guide to tensor-triangular classification”, in Handbook of homotopy theory (H. Miller, ed.), Chapman and Hall/CRC, 2019, Available on the author’s web page

[Bal20] P. Balmer - “Nilpotence theorems via homological residue fields”, Tunis. J. Math. 2 (2020) no. 2, p. 359-378 | Article | MR 3990823 | Zbl 1427.18010

[BC20] P. Balmer & J. Cameron - “Computing homological residue fields in algebra and topology”, 2020 | arXiv:2007.04485

[BDS16] P. Balmer, I. Dell’Ambrogio & B. Sanders - “Grothendieck-Neeman duality and the Wirthmüller isomorphism”, Compositio Math. 152 (2016) no. 8, p. 1740-1776 | Article | Zbl 1408.18026

[BF11] P. Balmer & G. Favi - “Generalized tensor idempotents and the telescope conjecture”, Proc. London Math. Soc. (3) 102 (2011) no. 6, p. 1161-1185 | Article | MR 2806103 | Zbl 1220.18009

[BIK08] D. J. Benson, S. B. Iyengar & H. Krause - “Local cohomology and support for triangulated categories”, Ann. Sci. École Norm. Sup. (4) 41 (2008) no. 4, p. 573-619 | Article | Numdam | MR 2489634 | Zbl 1171.18007

[BIK11a] D. J. Benson, S. B. Iyengar & H. Krause - “Stratifying modular representations of finite groups”, Ann. of Math. (2) 174 (2011) no. 3, p. 1643-1684 | Article | MR 2846489 | Zbl 1261.20057

[BIK11b] D. J. Benson, S. B. Iyengar & H. Krause - “Stratifying triangulated categories”, J. Topology 4 (2011) no. 3, p. 641-666 | Article | MR 2832572 | Zbl 1239.18013

[BIK12a] D. J. Benson, S. B. Iyengar & H. Krause - “Colocalizing subcategories and cosupport”, J. reine angew. Math. 673 (2012), p. 161-207 | Article | MR 2999131 | Zbl 1271.18012

[BIK12b] D. J. Benson, S. B. Iyengar & H. Krause - Representations of finite groups: local cohomology and support, Oberwolfach Seminars, vol. 43, Birkhäuser/Springer, Basel, 2012 | Article | MR 2951763 | Zbl 1246.20002

[BIK13] D. J. Benson, S. B. Iyengar & H. Krause - “Module categories for group algebras over commutative rings”, J. K-Theory 11 (2013) no. 2, p. 297-329, With an appendix by Greg Stevenson | Article | MR 3060999 | Zbl 1291.20010

[BKS19] P. Balmer, H. Krause & G. Stevenson - “Tensor-triangular fields: ruminations”, Selecta Math. (N.S.) 25 (2019) no. 1, article ID 13, 36 pages | Article | MR 3911737 | Zbl 1409.18011

[BKS20] P. Balmer, H. Krause & G. Stevenson - “The frame of smashing tensor-ideals”, Math. Proc. Cambridge Philos. Soc. 168 (2020) no. 2, p. 323-343 | Article | MR 4064108 | Zbl 07167598

[DP08] W. G. Dwyer & J. H. Palmieri - “The Bousfield lattice for truncated polynomial algebras”, Homology Homotopy Appl. 10 (2008) no. 1, p. 413-436 | Article | MR 2426110 | Zbl 1161.18005

[HPS97] M. Hovey, J. H. Palmieri & N. P. Strickland - Axiomatic stable homotopy theory, Mem. Amer. Math. Soc., vol. 128, no. 610, American Mathematical Society, Providence, RI, 1997 | Article | Zbl 0881.55001

[HS99] M. Hovey & N. P. Strickland - Morava K-theories and localisation, Mem. Amer. Math. Soc., vol. 139, no. 666, American Mathematical Society, Providence, RI, 1999 | Article | Zbl 0929.55010

[Kra00] H. Krause - “Smashing subcategories and the telescope conjecture—an algebraic approach”, Invent. Math. 139 (2000) no. 1, p. 99-133 | Article | MR 1728877 | Zbl 0937.18013

[Lur17] J. Lurie - “Higher algebra” (2017), Online at http://www.math.ias.edu/~lurie/

[Nee96] A. Neeman - “The Grothendieck duality theorem via Bousfield’s techniques and Brown representability”, J. Amer. Math. Soc. 9 (1996) no. 1, p. 205-236 | Article | MR 1308405 | Zbl 0864.14008

[Nee00] A. Neeman - “Oddball Bousfield classes”, Topology 39 (2000) no. 5, p. 931-935 | Article | MR 1763956 | Zbl 0948.55007

[Nee01] A. Neeman - Triangulated categories, Annals of Math. Studies, vol. 148, Princeton University Press, Princeton, NJ, 2001 | Article | MR 1812507 | Zbl 0974.18008

[Ste13] G. Stevenson - “Support theory via actions of tensor triangulated categories”, J. reine angew. Math. 681 (2013), p. 219-254 | Article | MR 3181496 | Zbl 1280.18010